# SDR CA091021015

- Difficulty date: October 19, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Snias AS350B1
- Aircraft time: 6,310 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Pressure Switch
- Part number: MA12401
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) A/C HAD JUST CLEARED CONTROL ZONE , WHEN THE HYDRAULIC HORN AND HYDR. LIGHT ACTIVATED, HYD ISOLATION SWITCHED OFF PROCEEDED BACK TO BASE [6 MILES] LANDED WITH HYDRAULICS OFF, WITHOUT INCIDENT.  MAINTENANCE CARRIED OUT. TROUBLE SHOOTING, FOUND TO BE AN INDICATION PROBLEM ONLY. THE PRESSURE SWITCH P/N MA124-01 REMOVED (DATE OF MANUFACTURE OF FAILED PRESSURE SWITCH WAS APRIL 2009) AND A SERVICEABLE SWITCH WAS INSTALLED. A/C WAS GROUND RUN, LEAK CHECKED AND HYDR. SYSTEM TESTED. A/C RETURNED TO SERVICE.  THIS WAS A CADORS (TC# 20091021015)
